# SDR CA141212008

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 85714018002
- Condition: Cracked
- Location: Spoiler Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRACKET FOUND CRACKED.
